# SDR ASOA2013041003333

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, RBL 9 SEAT TRACK HAS CORROSION.  R & R SEAT TRACK SEGMENT FS 349 TO FS 395.0 IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
